TitleSpectral properties for a family of two-dimensional quantum antiferromagnets
Publication TypeJournal Article
Year of Publication2016
AuthorsDarmawan AS, Bartlett SD
JournalPhysical Review B
Volume93
Issue4
Date PublishedJan-01-2016
ISSN2469-9950
URLhttp://link.aps.org/doi/10.1103/PhysRevB.93.045129http://link.aps.org/article/10.1103/PhysRevB.93.045129
DOI10.1103/PhysRevB.93.045129
Short TitlePhys. Rev. B

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a Facebook message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo